Search Results

There are 21293 results for: content related to: Quadratic Upper Bounds on the Erdős–Pósa Property for a Generalization of Packing and Covering Cycles

  1. Extremal H-Colorings of Graphs with Fixed Minimum Degree

    Journal of Graph Theory

    Volume 79, Issue 2, June 2015, Pages: 103–124, John Engbers

    Version of Record online : 1 AUG 2014, DOI: 10.1002/jgt.21820

  2. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  3. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  4. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  5. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 249–266, Jørgen Bang-Jensen and Stéphane Bessy

    Version of Record online : 10 SEP 2014, DOI: 10.1002/jgt.21830

  6. Orthogonal Polarity Graphs and Sidon Sets

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 103–116, Michael Tait and Craig Timmons

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21890

  7. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Version of Record online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  8. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Version of Record online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  9. Perfect Graphs with No Balanced Skew-Partition are 2-Clique-Colorable

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 213–235, Irena Penev

    Version of Record online : 20 APR 2015, DOI: 10.1002/jgt.21870

  10. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  11. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  12. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  13. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  14. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  15. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  16. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  17. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  18. Partial Degree Conditions and Cycle Coverings

    Journal of Graph Theory

    Volume 78, Issue 4, April 2015, Pages: 295–304, Hong Wang

    Version of Record online : 13 MAY 2014, DOI: 10.1002/jgt.21807

  19. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  20. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788